MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was cracking of the casing near the hub of two 6f infiniti pigtail 110cm 6sh diagnostic catheters.There was no reported patient injury.The device was never used.The cracking was noticed by scrub tech after opening package.Three images were provided for review.One of them shows a catheter with a strain relief that shows signs of degradation.The device was not returned as expected.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Additional information is pending and will be submitted within 30 days upon receipt.A review of the manufacturing documentation associated with lot 18321845 presented no issues during the manufacturing process that can be related to the reported event.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.As reported, there was cracking of the casing near the hub of a 6f infiniti pigtail 110cm 6sh diagnostic catheter.There was no reported patient injury.The device was never used.The cracking was noticed by scrub tech after opening package.An image was provided for review.The picture shows a catheter with a strain relief that shows signs of degradation.Per the account, there may have been a second pigtail with the same issue.No additional information related to this device was provided.The devices associated were not returned as expected.One photograph was attached to event-2025-17064.The image shows what appears to be a dx catheter with degraded strain relief.No other anomalies or notable details were observed.The reported ¿strain relief-degradation¿ was seen during the photo analysis.Based on the available information, the specific cause of the degradation could not be determined.Potential contributing factors include storage or handling conditions within the reporting facility or factors associated with the manufacturing process of the unit.Users are trained to inspect products for signs of damage prior to and during use, and any product showing damage is not to be used.The product labeling includes information for safety intended to make users aware of such risks.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ while this guidance mitigates risks associated with storage and handling, it does not eliminate the potential for degradation.Because a potential link to the manufacturing process could not be excluded, an investigation has been initiated to further evaluate potential contributing factors and implement further actions as appropriate.No additional actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22822500
Report Number9616099-2025-01335
Device Sequence Number8832248
Product Code DQO
UDI-Device Identifier10705032014397
UDI-Public(01)10705032014397(17)270430(10)18321845
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number534650S
Device Lot Number18321845
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/08/2025
10/24/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/01/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown